Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 11(May, 2023) No 3

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Steiner Antipodal Number of Graphs Obtained from Some Graph Operations

R. Gurusamy, A. Meena Kumari, R. Rathajeyalakshmi

[Abstract] [Full Text] [Full Article - PDF] pp. 441 - 445

DOI: 10.13189/ms.2023.110301

The Form of σ-Algebra on Probability Hilbert Space

Bernadhita Herindri Samodera Utami, Mustofa Usman, Warsono, Fitriani

[Abstract] [Full Text] [Full Article - PDF] pp. 446 - 453

DOI: 10.13189/ms.2023.110302

Historical Review of Existing Sequences and the Representation of the Wing Sequence

Maizon Mohd Darus, Haslinda Ibrahim, Sharmila Karim

[Abstract] [Full Text] [Full Article - PDF] pp. 454 - 463

DOI: 10.13189/ms.2023.110303

Approximation Method Using DP Ball Curves for Solving Ordinary Differential Equations

Abdul Hadi Bhatti, Sharmila Binti Karim

[Abstract] [Full Text] [Full Article - PDF] pp. 464 - 489

DOI: 10.13189/ms.2023.110304

Solution Analysis of Riccati's Fractional Differential Equations Using the ADM-Laplace Transformation and the ADM-Kashuri-Fundo Transformation

Muhamad Deni Johansyah, Asep Kuswandi Supriatna, Endang Rusyaman, Salma Az-Zahra, Eddy Djauhari, Aceng Sambas

[Abstract] [Full Text] [Full Article - PDF] pp. 490 - 508

DOI: 10.13189/ms.2023.110305

Existence and Uniqueness of Polyhedra with Given Values of the Conditional Curvature at the Vertices

Anvarjon Sharipov, Mukhamedali Keunimjaev

[Abstract] [Full Text] [Full Article - PDF] pp. 509 - 515

DOI: 10.13189/ms.2023.110306

Maximum Likelihood Estimation of the Weighted Mixture Generalized Gamma Distribution

Wikanda Phaphan, Teerawat Simmachan, Ibrahim Abdullahi

[Abstract] [Full Text] [Full Article - PDF] pp. 516 - 527

DOI: 10.13189/ms.2023.110307

Some Convergence Results for the Strong Versions of Order-integrals in Lattice Spaces

Mimoza Shkembi, Stela Ceno, John Shkembi

[Abstract] [Full Text] [Full Article - PDF] pp. 528 - 533

DOI: 10.13189/ms.2023.110308

3-Equitable and Prime Labeling of Some Classes of Graphs

Sangeeta, A. Parthiban, P. Selvaraju

[Abstract] [Full Text] [Full Article - PDF] pp. 534 - 540

DOI: 10.13189/ms.2023.110309

Strong Form of Nano Ideal Set in Nano Ideal Topological Spaces

S. Manicka Vinayagam, L. Meenakshi Sundaram, C. Devamanoharan

[Abstract] [Full Text] [Full Article - PDF] pp. 541 - 547

DOI: 10.13189/ms.2023.110310

A Time Truncated New Group Chain Sampling Plan Based on Log-Logistic Distribution

Nazrina Aziz, Seu Wen Fei, Waqar Hafeez, Shazlyn Milleana Shaharudin, Javid Shabbir

[Abstract] [Full Text] [Full Article - PDF] pp. 548 - 557

DOI: 10.13189/ms.2023.110311

Bounded Autocatalytic Set and Its Basic Properties

Sumarni Abu Bakar, Noor Syamsiah Mohd Noor, Tahir Ahmad, Siti Salwana Mamat

[Abstract] [Full Text] [Full Article - PDF] pp. 558 - 565

DOI: 10.13189/ms.2023.110312

Numerical Approximation of Volterra Integro-Differential Equations of the Second Kind Using Boole's Quadrature Rule Method

Muhammad Ashraf Darus, Nurul Huda Abdul Aziz, Deraman F., Asi Salina, M. S. Anuar, Zakaria H. L.

[Abstract] [Full Text] [Full Article - PDF] pp. 566 - 573

DOI: 10.13189/ms.2023.110313

Upper Bound for Partition Dimension of Comb Product of a Wheel Graph and Tree

Faisal, Andreas Martin

[Abstract] [Full Text] [Full Article - PDF] pp. 574 - 578

DOI: 10.13189/ms.2023.110314

Small Area Estimation of Illiteracy Rates based on Beta-Binomial Model using Hierarchical Likelihood Approach

Etis Sunandi, Khairil Anwar Notodiputro, Indahwati, Agus M Soleh

[Abstract] [Full Text] [Full Article - PDF] pp. 579 - 585

DOI: 10.13189/ms.2023.110315

Statistical Convergence on Intuitionistic Fuzzy Normed Spaces over Non-Archimedean Fields

N. Saranya, K. Suja

[Abstract] [Full Text] [Full Article - PDF] pp. 586 - 591

DOI: 10.13189/ms.2023.110316

Monte Carlo Algorithms for the Solution of Quasi-Linear Dirichlet Boundary Value Problems of Elliptical Type

Abdujabar Rasulov

[Abstract] [Full Text] [Full Article - PDF] pp. 592 - 597

DOI: 10.13189/ms.2023.110317

Isomorphism Criteria for A Subclass of Filiform Leibniz Algebras

I.S. Rakhimov

[Abstract] [Full Text] [Full Article - PDF] pp. 598 - 606

DOI: 10.13189/ms.2023.110318

Product Properties for Generalized Pairwise Lindelöf Spaces

Zabidin Salleh, Muzafar Nurillaev, Che Mohd Imran Che Taib

[Abstract] [Full Text] [Full Article - PDF] pp. 607 - 615

DOI: 10.13189/ms.2023.110319